# SDR DALA2016012600648

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 49,661 hours, 26,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD FORWARD FITTING FOR NR 2 GALLEY, BS 207.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ERA 543268-14, REV O.
